# SDR 96ZZZM1380

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 1127511
- Condition: Worn
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3095 - ON TAXI, CREW REPORTED THE CARGO DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE FOUND THE CARGO DOOR EXTERNAL HANDLE WORN AND THE HANDLE RETURN SPRING WEAK.  MAINTENANCE REPLACED THE EXTERNAL HANDLE AND RETURN SPRING.  OPS CHECK OF THE HANDLE AND CARGO DOOR WARNING SYSTEM CHECKED GOOD.  REFERENCE MALA965109.
